# SDR DALA2017041102926

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 70,285 hours, 51,928 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE CABLE FRAYED. REPLACED TAILCONE CABLE IAW AMM 20-10-01.
